MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/31/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.No replacement product needed at this time.Complaint resolved by training during the time of the call.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value test strip udi#(b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; on (b)(6) 2018 mother took him to the hospital the meter was doing fine but his blood sugar was very high.She did not know the results, treatment or diagnosis.She was waiting for his call to come get him.She did not gave any more information.Customer is satisfied with the product.Product is working as intended.
 
Event or Problem Description
Consumer reported complaint for e-5 and high blood glucose results.Mother is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The customer feels well and did not report symptoms.Medical attention is reported as a result of the actual blood glucose results and reported symptoms.The product storage location is undisclosed.During the call on (b)(6) 2018, a blood test was performed by the customer and produced test results of e-5 using true metrix air meter.The test strip lot manufacturer's expiration date is 07/25/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.Customer was told that his blood glucose was over 900mg/dl from the lab results done at the hospital (part of routine checkup).He then tried to run his blood and got an e-5 after blood is absorbed into the strips.I explained what that meant and asked if the doctor or hospital gave instructions on what to do.Customer responded- no! i advised her to call the dr or 911 for some advice and to recheck his blood sugar -if doctor is not available.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7634092
Report Number1000113657-2018-00682
Device Sequence Number2435094
Product Code NBW
UDI-Device Identifier00021292007911
UDI-Public(01)00021292007911
Combination Product (Y/N)N
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMV2760
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;